Approximate Analytical Solution to Time-Fractional Damped Burger and Cahn-Allen Equations


ESEN A., YAĞMURLU N. M. , TASBOZAN O.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.5, pp.1951-1956, 2013 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 5
  • Publication Date: 2013
  • Doi Number: 10.12785/amis/070533
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1951-1956
  • Keywords: Homotopy analysis method, Approximate analytical solution, Fractional damped burger equation, Fractional Cahn-Allen equation, HOMOTOPY ANALYSIS METHOD, KURAMOTO

Abstract

The aim of the present paper is to obtain the approximate analytical solutions of time-fractional damped burger and Cahn-Allen equations by means of the homotopy analysis method (HAM). In the HAM solution, there exists an auxiliary parameter (h) over bar which provides a convenient way to adjust and check the convergence region of the solution series. In the model problems, an appropriate choice of the auxiliary parameter has been examined for increasing values of time.